All material (C)opyright 2004 - The Automath Archive, Eindhoven University of Technology
Title: Strong Normalization in a typed lambda calculus with lambda structured types
Author: R.P. Nederpelt
Printed: PhD Thesis
Publishing date: June 1973
Publishing location: Department of Mathematics, Eindhoven University of Technology
Pages: 109
Language: English
Note: Also published in Selected Papers on Automath, Studies in Logic and the Foundations of Mathematics, Vol. 133, Ed. R.P. Nederpelt, J.H. Geuvers and R.C. de Vrijer, chapter C3, pp. 389-468
Browse: Click here to browse a webversion of this article
Download this article: FAX-TIFF format, zip compressed
  FAX-TIFF format, tar compressed
  PDF version
  JPG version